Alert archive / Nebraska / Flash Flood Watches in 2014

Flash Flood Watch 4, NWS Cheyenne, WY

June 27, 20148 counties in Nebraska

NWS Cheyenne, WY issued this flash flood watch at Jun 27, 2014, 2:14 AM MDT for 8 counties in Nebraska. It took effect at Jun 27, 2014, 3:00 PM MDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2014, 2:14 AM MDT (08:14 UTC)
In effect from
Jun 27, 2014, 3:00 PM MDT
Expired
Jun 27, 2014, 6:29 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Flood severity
None

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 8.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
3908 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WGUS65 KCYS 270814
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
214 AM MDT FRI JUN 27 2014

...FLASH FLOOD WATCH FOR THE NEBRASKA PANHANDLE THIS AFTERNOON AND
EARLY EVENING...

.THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE EXPECTED TO RETURN TO
MUCH OF THE NEBRASKA PANHANDLE THIS AFTERNOON AND CONTINUE INTO
THE EARLY EVENING TONIGHT. RADAR ESTIMATED RAINFALL FROM LAST
NIGHT SHOW THAT A LARGE PORTION OF THE NEBRASKA PANHANDLE RECEIVED
SUBSTANTIAL RAINFALL...ESPECIALLY FOR KIMBALL AND MORRILL COUNTIES
IN THE SOUTH AND SIOUX AND DAWES COUNTIES IN THE NORTHERN
PANHANDLE. THE STORMS THIS AFTERNOON ARE EXPECTED TO BE SLOW
MOVING AND COULD PRODUCE SUBSTANTIAL RAINFALL OVER THE AREAS THEY
MOVE OVER.

NEZ002-003-019>021-054-055-095-096-280030-
/O.NEW.KCYS.FF.A.0004.140627T2100Z-140628T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
214 AM MDT FRI JUN 27 2014

...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEBRASKA... 
  INCLUDING THE FOLLOWING AREAS...BANNER...BOX BUTTE... 
  CHEYENNE...DAWES...KIMBALL...MORRILL...NORTH SIOUX...SCOTTS 
  BLUFF AND SOUTH SIOUX. 

* FROM THIS AFTERNOON THROUGH THIS EVENING

* SLOW MOVING THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
  AND CONTINUE THROUGH THE EARLY EVENING. THESE THUNDERSTORMS
  COULD TRAVEL OVER AREAS THAT RECEIVED HEAVY RAIN THURSDAY
  NIGHT...PRODUCING THE CHANCE OF FLASH FLOODING OF LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
1 follow-up statement
660 
WGUS65 KCYS 280029
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
629 PM MDT FRI JUN 27 2014

NEZ002-003-019>021-054-055-095-096-280130-
/O.CAN.KCYS.FF.A.0004.000000T0000Z-140628T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
629 PM MDT FRI JUN 27 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEBRASKA HAS BEEN
CANCELLED. THE HEAVIEST PRECIPITATION HAS SHIFTED EAST INTO
WESTERN AND CENTRAL NEBRASKA ENDING THE THREAT OF ANY ADDITIONAL
FLOODING.

$$

HAHN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 11:33 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 26, 11:33 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1133 PM MDT THU JUN 26 2014

.UPDATE...
ISSUED AT 940 PM MDT THU JUN 26 2014

CONVECTION LINGERS ACROSS THE PANHANDLE LATE THIS EVENING...WITH
THE STRONGEST CELLS CURRENTLY LOCATED SOUTH OF CHADRON AND BETWEEN
ALLIANCE AND SIDNEY. THESE WERE STRENGTHENING IN AN AREA OF LLVL
SPEED CONVERGENCE AS THE H85 LLJ RAMPS UP. HAVE ADJUSTED PRECIP
CHANCES SOMEWHAT...ADDING THEM ACROSS MUCH OF SOUTHEAST WYOMING
THROUGH MIDNIGHT. ALTHOUGH SEVERE THREAT REMAINS ELEVATED FROM
CHADRON TO SIDNEY...OPTED TO LET THE SEVERE THUNDERSTORM WATCH
EXPIRE IN AN EARLIER UPDATE. ANY SEVERE THUNDERSTORM DEVELOPMENT
SHOULD REMAIN FAIRLY LOCALIZED AND BE GONE IN THE NEXT HOUR OR SO.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 336 PM MDT THU JUN 26 2014

PREVIOUS FORECAST FOR THE NEXT 12 TO 24 HOURS APPEARS ON TRACK THIS
AFTERNOON. CURRENT WATER VAPOR LOOP SHOWS A WEAK SHORTWAVE ALOFT
LIFTING NORTHEAST ACROSS SOUTH CENTRAL WYOMING...WITH SHOWERS AND
TSTORMS BEGINNING TO DEVELOP ALONG AND AHEAD OF THE FEATURE. A
SURFACE BOUNDARY IS ALSO VISIBLE NEAR THE LARAMIE RANGE...WITH
SOUTHWEST WINDS BECOMING MORE SOUTHERLY TO THE EAST OF THE BOUNDARY
ALONG WITH AN IMPRESSIVE MOISTURE GRADIENT. DEWPOINT TEMP IS
CURRENTLY AT 29 DEGREES AT LARAMIE...AND 55 IN CHEYENNE TO THE EAST
OF THE BOUNDARY. SEVERE POTENTIAL IS MARGINAL ACROSS MOST OF
SOUTHEAST WYOMING EAST OF THIS BOUNDARY...DUE TO LIMITED SHEAR.
HOWEVER...TSTORMS WILL LIKELY PRODUCE OUTFLOW BOUNDARIES RESULTING
IN ADDITIONAL LLVL SHEAR THROUGH THIS EVENING. SEVERE TSTORMS ARE
MORE LIKELY ACROSS WESTERN NEBRASKA THIS EVENING INTO EARLY TONIGHT
WITH MORE FAVORABLE SHEAR PROFILES...MORE INSTABILITY...AND JET
ENERGY PUSHING OVER THE AREA. IN FACT...NOCTURNAL CONVECTION IS
EXPECTED EAST OF I25 AS THE LLVL JET STRENGTHENS WHILE A 50 KNOT JET
ALOFT DEVELOPS OVER FAR EASTERN COLORADO AND WESTERN NEBRASKA.
INCREASED POP THROUGH EARLY SATURDAY MORNING...ESPECIALLY OVER THE
NORTHERN PANHANDLE WHICH WILL BE IN THE FAVORABLE LEFT EXIT QUADRANT
OF THE UPPER LEVEL JET. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL
AND STRONG WINDS THROUGH LATE THIS EVENING.

FOR FRIDAY...MAIN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT
BASIN WILL MOVE EAST OVER WYOMING. COOLER TEMPERATURES ARE
EXPECTED WITH HIGHS IN THE UPPER 60S TO MID 70S OVER MOST OF
SOUTHEAST WYOMING...AND INTO THE 80S ACROSS WESTERN NEBRASKA WHICH
WILL BE THE LAST TO SEE THE COOLER AIR. EXPECT SHOWERS TO BE MORE
WIDESPREAD ON FRIDAY AS THE TROUGH AXIS MOVES EAST. SHOWERS WILL
DEVELOP OVER SOUTHEAST WYOMING...LIKELY AROUND SUNRISE OR SHORTLY
AFTER OVER CARBON AND ALBANY COUNTY. SHOWERS WILL BECOME MORE
NUMEROUS AS THEY PUSH EAST INTO THE HIGH PLAINS...WITH
THUNDERSTORMS BECOMING MORE LIKELY INTO THE AFTERNOON. INCREASED
POP OVER THE MOUNTAINS AND HIGHER RIDGES...WITH A GOOD COVERAGE OF
RAIN SHOWERS EXPECTED. THIS ACTIVITY WILL LIKELY LINGER THROUGH
MIDNIGHT AS A 90KT UPPER LEVEL JET MAX MOVES OVER WYOMING.

ALL MODELS INDICATE DRIER AIR PUSHING ACROSS WYOMING FOR SATURDAY
WITH DEWPOINTS LOWERING INTO THE 30S. CAN NOT RULE OUT A FEW
ISOLATED THUNDERSTORMS HOWEVER NORTH OF A DOUGLAS TO SIDNEY
NEBRASKA LINE WITH AMPLE MOISTURE LINGERING OVER THAT AREA AS WELL
AS GOOD INSTABILITY. TEMPERATURES WILL RETURN TO NEAR NORMAL WITH
HIGHS IN THE 70S TO LOW 80S. WINDY CONDITIONS ARE EXPECTED WEST OF
THE LARAMIE RANGE WITH GUSTS UP TO 40 MPH POSSIBLE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 336 PM MDT THU JUN 26 2014

AN UPPER LEVEL LOW WILL DEVELOP AND SLOWLY MOVE EAST ALONG THE
US/CANADIAN BORDER SUNDAY AND MONDAY...WITH WNW FLOW OVER THE
FORECAST AREA THROUGH THIS TIME. A COLD FRONT LOOKS TO
DROP SOUTH ACROSS THE EASTERN PLAINS SUNDAY EVENING...AND WITH SOME
MARGINAL MIDLEVEL MOISTURE MOVING OVERHEAD...COULD SEE A FEW VERY
LIGHT SHOWERS DEVELOP ALONG THE FRONT. NOT LOOKING LIKE MUCH MORE
THAN SPRINKLES THO...SO KEPT CHANCES FOR PRECIP LOW. AHEAD OF THE
FRONT...TEMPS WILL BE VERY WARM...WITH LOW 80S TO LOW 90S ACROSS THE
PLAINS AND 60S TO LOW 80S ACROSS THE WEST. WINDS WILL BE ON THE
BREEZY SIDE AS WELL...WITH GUSTS UP TO 40 MPH LIKELY IN THE WIND
PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. MUCH DRIER
NORTHWEST FLOW WILL MOVE OVERHEAD FOR MONDAY WITH COOLER
TEMPERATURES EXPECTED IN THE POST FRONTAL AIRMASS. TUESDAY WILL
REMAIN DRY AS WELL WITH PERHAPS SLIGHTLY WARMER TEMPS AS THE UPPER
RIDGE BEGINS TO BUILD BACK IN FROM THE WEST. LONGER RANGE MODELS
HINT TOWARD A RETURN OF SUBTROPICAL MOISTURE PLUME AS THE RIDGE
BUILDS ON WEDNESDAY...SOMEWHAT REMINISCENT OF A WEAK MONSOONAL
PATTERN. LOOKS LIKE AT LEAST A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY EVENING)
ISSUED AT 1133 PM MDT THU JUN 26 2014

AREA OF SHOWERS AND A FEW TSTRMS MOVING NE OUT OF THE AREA LATE THIS
EVENING WITH VFR EXPECTED OVER ALL AERODROMES INTO FRIDAY MORNING.
SHOULD SEE SCTD SHOWERS AND A FEW TSTRMS ONCE AGAIN OVER THE AREA
LATE FRIDAY MORNING INTO FRIDAY EVENING WITH SOME ASSOCIATED LOWER
VSBYS.

&&

.FIRE WEATHER...
ISSUED AT 336 PM MDT THU JUN 26 2014

MINIMAL FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AS A DAILY
CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY
NIGHT. COVERAGE OF SHOWERS WILL INCREASE ON FRIDAY AS AN UPPER
LEVEL TROUGH MOVES EAST ACROSS THE AREA...PROVIDING MOST OF THE
AREA WITH WIDESPREAD WETTING RAINFALL IN ADDITION TO WHAT HAS
ALREADY FALLEN IN THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL THEN
LOWER TO BETWEEN 10 TO 20 PERCENT ON SUNDAY AS DRIER AIR MOVES
INTO THE AREA. HOWEVER...MODELS INDICATE SUBTROPICAL MOISTURE
RETURNING TO THE AREA BY THE MIDDLE OF NEXT WEEK...AND EVEN
SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...HAHN
SHORT TERM...TJT
LONG TERM...RJM
AVIATION...RE
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 26, 9:12 PM MDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
912 PM MDT THU JUN 26 2014

WYZ101>119-280315-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
912 PM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST WYOMING
THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-280315-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
912 PM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN NEBRASKA
TONIGHT. THESE THUNDERSTORMS MAY BECOME SEVERE IN NORTHERN
CHEYENNE AND MORRILL COUNTIES CONTAINING HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN MORRILL AND CHEYENNE COUNTIES
THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 26, 9:44 PM MDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
944 PM MDT THU JUN 26 2014

NEZ002-003-270430-
BOX BUTTE NE-DAWES NE-
944 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN DAWES AND
EASTERN BOX BUTTE COUNTIES UNTIL 1030 PM MDT...

AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEREA...OR 11 MILES NORTHWEST OF ALLIANCE...
MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BEREA AROUND 950 PM MDT.
WILD HORSE BUTTE AROUND 1000 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4207 10310 4217 10318 4244 10299 4244 10274
      4228 10273 4219 10274
TIME...MOT...LOC 0344Z 226DEG 30KT 4219 10304

RUBIN
Special weather statement, Jun 26, 9:46 PM MDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
946 PM MDT THU JUN 26 2014

WYZ108-270415-
GOSHEN COUNTY WY-
946 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN COUNTY UNTIL 1015
PM MDT...

AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
MERIDEN REST AREA TO 8 MILES SOUTHEAST OF LA GRANGE...AND MOVING
NORTH AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LA GRANGE...
  HAWK SPRINGS CAMPGROUND...
  HAWK SPRINGS RECREATION AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4166 10465 4182 10406 4156 10406 4157 10464
TIME...MOT...LOC 0347Z 201DEG 28KT 4159 10457 4159 10404

HAMMER
Special weather statement, Jun 26, 10:13 PM MDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1013 PM MDT THU JUN 26 2014

WYZ102-270500-
NIOBRARA COUNTY WY-
1013 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NIOBRARA COUNTY UNTIL
1100 PM MDT...

AT 1010 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LUSK...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL SOUTHERN NIOBRARA COUNTY THROUGH 1100 PM MDT
RURAL CENTRAL NIOBRARA COUNTY THROUGH 1100 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4310 10451 4303 10407 4272 10445 4274 10456
TIME...MOT...LOC 0413Z 197DEG 21KT 4277 10447

RUBIN
Special weather statement, Jun 26, 10:18 PM MDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 PM MDT THU JUN 26 2014

NEZ019-020-096-WYZ108-270500-
BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE-
1018 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX...SOUTHEASTERN
GOSHEN...WESTERN SCOTTS BLUFF AND EXTREME NORTHWESTERN BANNER
COUNTIES UNTIL 1100 PM MDT...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES EAST OF HAWK SPRINGS CAMPGROUND...OR 21
MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
STEGALL AROUND 1030 PM MDT.
HUBBARD HILL AROUND 1035 PM MDT.
MORRILL AROUND 1040 PM MDT.
MITCHELL AROUND 1045 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4210 10402 4209 10345 4188 10360 4170 10392
      4162 10416 4172 10426
TIME...MOT...LOC 0418Z 216DEG 32KT 4177 10401

RUBIN
Special weather statement, Jun 26, 10:19 PM MDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1019 PM MDT THU JUN 26 2014

NEZ019-020-096-WYZ108-270500-
BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE-
1019 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX...SOUTHEASTERN
GOSHEN...WESTERN SCOTTS BLUFF AND EXTREME NORTHWESTERN BANNER
COUNTIES UNTIL 1100 PM MDT...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES EAST OF HAWK SPRINGS CAMPGROUND...OR 21
MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
STEGALL AROUND 1030 PM MDT.
HUBBARD HILL AROUND 1035 PM MDT.
MORRILL AROUND 1040 PM MDT.
MITCHELL AROUND 1045 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4210 10402 4209 10345 4188 10360 4170 10392
      4162 10416 4172 10426
TIME...MOT...LOC 0419Z 216DEG 32KT 4177 10401

RUBIN
Special weather statement, Jun 26, 10:29 PM MDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 PM MDT THU JUN 26 2014

WYZ102-107-108-270530-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
1029 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...
SOUTHEASTERN NIOBRARA AND NORTHERN GOSHEN COUNTIES UNTIL 1130 PM
MDT...

AT 1024 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LUSK TO 10 MILES
WEST OF RAWHIDE BUTTES...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
RAWHIDE BUTTES AROUND 1045 PM MDT.
PRAIRIE CENTER AND VAN TASSELL AROUND 1130 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4273 10445 4270 10405 4246 10413 4255 10477
      4274 10458
TIME...MOT...LOC 0429Z 273DEG 19KT 4272 10448 4255 10466

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:57 PM MDTSpecial Weather StatementCYSBox Butte48 min
Jun 26, 7:09 PM MDTSpecial Weather StatementCYSBanner51 min
Jun 26, 7:38 PM MDTSevere Thunderstorm WarningCYSKimball67 min
Jun 26, 7:53 PM MDTSpecial Weather StatementCYSSioux52 min
Jun 26, 8:02 PM MDTSpecial Weather StatementCYSBanner43 min
Jun 26, 8:14 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill61 min
Jun 26, 8:44 PM MDTSpecial Weather StatementCYSKimball46 min
Jun 26, 8:53 PM MDTFlash Flood WarningCYSBanner, Kimball6 hr
Jun 26, 8:55 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball, Morrill65 min
Jun 26, 9:37 PM MDTSpecial Weather StatementCYSDawes38 min
Jun 26, 9:44 PM MDTSpecial Weather StatementCYSBox Butte46 min
Jun 26, 9:49 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes56 min
Jun 26, 10:18 PM MDTSpecial Weather StatementCYSScotts Bluff42 min
Jun 26, 10:19 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
Jun 26, 10:39 PM MDTAreal Flood AdvisoryCYSBox Butte, Dawes3 hr
Jun 27, 2:14 PM MDTSevere Thunderstorm WarningCYSBanner46 min
Jun 27, 2:38 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff52 min
Jun 27, 2:48 PM MDTFlash Flood WarningCYSBanner4 hr
Jun 27, 3:17 PM MDTSpecial Weather StatementCYSBox Butte28 min
Jun 27, 3:23 PM MDTSpecial Weather StatementCYSKimball37 min
Jun 27, 3:29 PM MDTFlash Flood WarningCYSBanner, Scotts Bluff6 hr
Jun 27, 3:36 PM MDTSpecial Weather StatementCYSBanner, Scotts Bluff39 min
Jun 27, 3:37 PM MDTSpecial Weather StatementCYSMorrill38 min
Jun 27, 3:46 PM MDTSpecial Weather StatementCYSSioux44 min
Jun 27, 3:50 PM MDTSpecial Weather StatementCYSDawes40 min
Jun 27, 3:53 PM MDTFlash Flood WarningCYSBanner, Kimball4 hr
Jun 27, 4:03 PM MDTSpecial Weather StatementCYSSioux42 min
Jun 27, 4:06 PM MDTSpecial Weather StatementCYSKimball39 min
Jun 27, 4:19 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jun 27, 4:32 PM MDTSpecial Weather StatementCYSCheyenne43 min
Jun 27, 5:17 PM MDTSpecial Weather StatementCYSCheyenne43 min

Nearby

Flash Flood Watches in Nebraska, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.